Vol. 6, No. 6, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A Nekhoroshev-type theorem for the nonlinear Schrödinger equation on the torus
1243–1262

Erwan Faou and Benoît Grébert

$L^q$ bounds on restrictions of spectral clusters to submanifolds for low regularity metrics
1263–1288

Matthew D. Blair

From the Laplacian with variable magnetic field to the electric Laplacian in the semiclassical limit
1289–1326

Nicolas Raymond

Stability and instability for subsonic traveling waves of the nonlinear Schrödinger equation in dimension one
1327–1420

David Chiron

Semiclassical measures for inhomogeneous Schrödinger equations on tori
1421–1427

Nicolas Burq

Decay of viscous surface waves without surface tension in horizontally infinite domains
1429–1533

Yan Guo and Ian Tice